Get E-Book on COVID-19

Q. I have a thyroid problem with leg pain while walking. Kindly help.

Answered by
Dr. Zulfiqar Ahmed
and medically reviewed by Dr. Vinodhini. J
This is a premium question & answer published on Oct 02, 2020

Hello doctor,

I am a 42-year-old female. I am a thyroid patient and going through a lot of pain around my leg and knee area. I am unable to walk properly and the pain is constant. So I recently did a blood test and the report showed high TSH rate which is about 29.423 ulU/mL

Dr. Zulfiqar Ahmed

Diabetology Endocrinology
#

Hi,

Welcome to icliniq.com.

Your thyroid tests (attachment removed to protect patient identity) show that you have hypothyroidism. Your thyroid hormone T4 is low and TSH is quite high. So you need to start your medication. Please take Levothyroxine 50 mcg once daily before breakfast.

When you take Levothyroxine please do not take any other medications for at least two to three hours. Your knee joint pain may be due to hypothyroidism itself and it may be better after starting your thyroid medication but it can be due to some other reason.

Please take tablet Artifen 50 mg (Diclofenac) one in the morning and evening and use Diclofenac gel two times daily and massage it. Use it for a week.

Check your TSH after six weeks. Your TSH now is over 29 and the target level for you is from 0.4 to 5. So after six weeks check it and we will adjust the Levothyroxine dose accordingly.

I hope this helps.


Was this answer helpful?

 | 

Thank you doctor,

Is Artfinec tablet important, because it is not available in this pharmacy where I live. Can I take any alternate medicine?

Dr. Zulfiqar Ahmed

Diabetology Endocrinology
#

Hi,

Welcome back to icliniq.com.

You can take any medicine with Diclofenac in it.


Was this answer helpful?

 | 

Related Questions:
I am under Levothyroxine for underactive thyroid. What kind of foods should I avoid?
My TSH level increased to 7.40 from 3.45 in five months. Why?
Can hypothyroidism cause intermittent palpitations?
Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


I am on Levothyroxine but still have hair loss, and weight gain. Please help.

Query: Hello doctor,I was diagnosed with Hashimoto's 10 years ago. I have been on Levothyroxine, and current dose is 125 mcg. During that time I have been hospitalized four times because of heart palpitations. Even though I am on medicine I still have coarse hair, hair loss, weight gain, puffy face, hoarse...  Read Full »

Is there any alternate for medicine for hypothyroid condition?

Query: Hello doctor, Four months before I found that I have thyroid with high TSH 18. Then I put off some weight and did morning walk and running, then it decreases to 14. Now I left the exercise because I met with an accident. Now I have done my test again it was 18 again. Now I consulted the doctor but ...  Read Full »

Can hypothyroidism cause joint pain, shivering and fever?

Query: Hi doctor, I am 30 years old. My weight is 60 kg and height is 5'10". Three months before, I was diagnosed with hypothyroidism. Also, I am suffering from joint pain, shivering and fever. For this condition doctor advised me to take Thyrox 50 mcg, Thyrox 100 mcg for 10 days and Thyrox 125 mcg for ne...  Read Full »

Also Read


COVID-19 Testing
COVID-19 testing includes analyzing patient samples to determine current or past infections with SARS-CoV-2. Read the ar...  Read more»
I feel a restlessness in my legs, which decreases my sleep quality. How to get a refreshing sleep?
Hello doctor, I cannot get refreshing sleep some days in a week, and some days it is good. I also have difficulty sleep...  Read more»
I have redness in my eyes. How to stop it from getting redder?
Hello doctor,I am a 16-year-old boy. I have a problem with my eyes, and I had this problem for a very long time. I do no...  Read more»

Ask your health query to a doctor online?

Ask an Endocrinologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.